BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Approximating Lyapunov Exponents and Stationary Measures

Participants in the publication
Alexandre Baraviera (Author)
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Submisson/Request
2017-04-17
Date of Acceptance
2018-12-11
Date of Publication
2019-01-02

Where published
Journal of Dynamics and Differential Equations

Publication Identifiers
ISSN - 1040-7294
eISSN - 1572-9222

Publisher
Springer Nature

Volume
31
Number
1

Number of pages
23
Starting page
25
Last page
48

Document Identifiers
DOI - https://doi.org/10.1007/s10884-018-9724-5
URL - http://dx.doi.org/10.1007/s10884-018-9724-5

Rankings
SCIMAGO Q2 (2018) - 1.014 - Analysis
SCIMAGO Q1 (2019) - 1.122 - Analysis


Export

APA
Alexandre Baraviera, Pedro Duarte, (2019). Approximating Lyapunov Exponents and Stationary Measures. Journal of Dynamics and Differential Equations, 31, 25-48. ISSN 1040-7294. eISSN 1572-9222. http://dx.doi.org/10.1007/s10884-018-9724-5

IEEE
Alexandre Baraviera, Pedro Duarte, "Approximating Lyapunov Exponents and Stationary Measures" in Journal of Dynamics and Differential Equations, vol. 31, pp. 25-48, 2019. 10.1007/s10884-018-9724-5

BIBTEX
@article{40937, author = {Alexandre Baraviera and Pedro Duarte}, title = {Approximating Lyapunov Exponents and Stationary Measures}, journal = {Journal of Dynamics and Differential Equations}, year = 2019, pages = {25-48}, volume = 31 }